• Scubajeans' Avatar

    Scubajeans started following

    User: davenpk

  • Scubajeans' Avatar

    Scubajeans asked a questionThyroid Cancer

    Thyroid cancer Missed period

    • FreeBird's Avatar
      FreeBird

      Hello. If you want to research that further, it is called "secondary amenorrhea." http://www.nlm.nih.gov/medlineplus/ency/article/001219.htm

      I am not a doctor, but I looked into how they may go about evaluating secondary amenorrhea. It looks like the problems you've had with your thyroid and your medication Synthroid can have that affect on your period due to hormonal changes. like the TSH Thyroid Stimulating Hormone. On the paper with the little tiny fine print that comes with medications, for Synthroid adverse reactions, it lists menstrual irregularities, and impaired fertility. http://www.rxabbott.com/pdf/Synthroid.pdf So this is definitely something you want to take up with your doctor, or at least notify them about that, and tell them the reason why you cannot see them until November. By waiting, you never know if it could cause other problems.

      Here it says to contact your doctor if you have changes in your menstrual periods when taking Synthroid http://www.drugs.com/synthroid.html

      Good luck. hope you find an answer soon.

      over 4 years ago
    • Tracy's Avatar
      Tracy

      Thyroid directly affects your hormones. When you ready to have children you need to make sure that your thyroid levels are correct by seeing a specialist. I had stage IV in high school and did not see a specialist. I had several miscarriages in my 20's because I did not know about this. I had my daughter at age 30, she is 23, healthy and married. I do not know how much radiation I had when I was treated since it was experimental at the time.
      112 is not a very strong dose for a full replacement, I would expect it to be higher for a cancer prevention.
      I hope I have helped ease your mind, Take care - Tracy

      over 4 years ago
  • Scubajeans' Avatar

    Scubajeans started following

  • Scubajeans' Avatar
  • Scubajeans' Avatar

    Scubajeans shared an experience

    Side Effects (Other): Trying to figure out if it's related but I haven't had a cycle in a year and four months. Nervous it could be a long term side effect

  • Scubajeans' Avatar

    Scubajeans shared an experience

    Side Effects (Sexual side effects): Lack of sex drive